# SDR 20010409CW009

- Difficulty date: April 9, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N700XJ
- Make and model: Hwksly HS125600A
- Aircraft serial: 256015
- Engine: Garrtt TFE7313R1H
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: 30710491
- Condition: Cracked
- Location: P3 Plennum
- Part time: 5,972 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE ROLLED BACK TO IDLE ON ITS OWN AFTER TAKEOFF.   MAINTENANCE FOUND THE P3 TUBE ASSEMBLY BETWEEN THE FUEL CONTROL UNIT AND THE ENGINE  PLENNUM CRACKED IN HALF.  FATIGUE FAILURE IS SUSPECTED.
